Top answers from doctors based on your search:
Disclaimer

hair removal cream caused discolored skin

A 25-year-old female asked:
Dr. Adam Bodian
34 years experience in Dermatology
It may: There are 2 different reactions that you may have to a cream that causes darkening. First, you may be allergic to the cream and the darkening is a re ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 51-year-old member asked:
Dr. SG Erman
Dr. SG Erman answered
34 years experience in Family Medicine
No: Most hair removal creams, when used correctly, do not damage skin, although they may be irritating.
2
2 thanks
A 27-year-old male asked:
Dr. Olakitan Akinjagunla
Specializes in Internal Medicine
Dermatologist: There are over the counter creams which I never advise as some of this may actually cause you to have hyperpigmentation with chronic use. a dermatolog ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Joseph Eastern
43 years experience in Dermatology
First, be sure...: ...That the hair removal cream is the culprit, because other things can cause skin darkening. A dermatologist can help you do that. A cream containing ... Read More
3
3 thanks
A 26-year-old female asked:
Dr. Robert Jackson
42 years experience in Dermatology
Using: See dermatologist for evaluation and to discuss treatment options. Steroid cream may prevent this by using after hair removal.
2
2 thanks
A 30-year-old male asked:
Dr. Ivelisse Rivera-Godreau
23 years experience in Family Medicine
Irritation...: It seems you might have caused some chemical burn or a skin reaction(dermatitis). This is a very sensitive area and prone to infection. If you are def ... Read More
1
1 thank
A 30-year-old male asked:
Dr. James Krick
35 years experience in Urology
Skin irritation only: I would not recommend using a chemical depilatory cream anywhere near the penis, scrotum or anus. I have seen countless people with chemical burns t ... Read More
1
1 thank
A 49-year-old member asked:
Dr. Robert Roaney
60 years experience in Family Medicine
Burn hair remover: Among the several side effects of hair removal topical products are skin injury and increased pigmentation. Sorry!
1
1 thank
A 21-year-old female asked:
Dr. Philip Miller
46 years experience in Family Medicine
Medical exam: you may have a mixed chemical burn with secondary infection, Bacteria from you hand may have transferring to the armpit area. Call for an exam today!
A 27-year-old male asked:
Dr. Michael Tomeo
37 years experience in Dermatology
Yes , safe: Depilatory creams are safe if used properly (follow the directions).
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month